# SDR ASAA0944361

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 654961633
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPSTRIP BS 727D LT SIDE HAS AREAS OF CORROSION.  REMOVED CAPSTRIP, FABRICATED NEW CAPSTRIP AND INSTALLED.
